Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: How to reduce nausea from Oxycotin
|sjsharks18 - Tue Aug 10, 2010 7:03 pm||
My doctor prescribed me Oxycotin 30mg to take one pill twice a day for chronic pain. He started me on 10mg and I did fine without side effects. When I take the 30mg I'm fine for a while but then hours later, I vomit. I don't get really nauseous either, I just end up vomiting. I've been taking the pill with food. Would taking it without food help with the vomiting hours later? Or is there anything I should to relieve that side effect?
|Debbie Miller, RN - Mon Aug 30, 2010 6:34 pm||
I doubt you would find that taking it on an empty stomach helps. It is possible that you might do well to switch to a different pain reliever. Discuss this with your doctor since it is not an expected response to this drug. You don't need nausea and vomiting in addition to pain.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.